Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 36, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Mar 12, 2006, 8:24 PM CST for Henry County, Johnson County, Pettis County, Missouri. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 8:24 PM CST (02:24 UTC)
- Expired
- Mar 12, 2006, 9:15 PM CST
- In force
- 51 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Henry County, MO, Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 49 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 8:25 PM CST | HAIL 1 | 5 Ne Chilhowee, MO | |
| Mar 12, 8:26 PM CST | TORNADO | Chilhowee, MO | |
| Mar 12, 8:42 PM CST | HAIL 0.88 | 5 W Whiteman Afb, MO | |
| Mar 12, 8:55 PM CST | TORNADO | Whiteman Afb, MO | TORNADO PRODUCING DAMAGE JUST SOUTH OF WHITEMAN AFB. |
| Mar 12, 8:59 PM CST | HAIL 1.75 | La Monte, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 11:49 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 3122 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KEAX 130224 TOREAX MOC083-101-159-130315- /O.NEW.KEAX.TO.W.0036.060313T0224Z-060313T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 824 PM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * TORNADO WARNING FOR... NORTHERN HENRY COUNTY IN WEST CENTRAL MISSOURI SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI WESTERN PETTIS COUNTY IN CENTRAL MISSOURI * UNTIL 915 PM CST * AT 813 PM CST...TRAINED SPOTTERS REPORTED A LARGE TORNADO ON THE GROUND 3 W OF URICH. THIS DANGEROUS STORM WAS LOCATED 6 MILES SOUTHWEST OF CHILHOWEE...OR 12 MILES SOUTH OF HOLDEN...MOVING EAST AT 55 MPH. * THIS TORNADIC STORM WILL BE NEAR... LEETON BY 830 PM CST. 9 MILES NORTH OF WINDSOR BY 840 PM CST. WHITEMAN AFB AND 7 MILES SOUTH OF KNOB NOSTER BY 845 PM CST. LA MONTE AND GREEN RIDGE BY 850 PM CST. THE TOWN OF BLAIRSTOWN IS ALSO IN THE PATH OF THIS TORNADIC STORM. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3862 9404 3845 9393 3855 9332 3887 9342 $$ SF
2 follow-up statements
000 WWUS53 KEAX 130233 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 832 PM CST SUN MAR 12 2006 MOC083-101-159-130315- /O.CON.KEAX.TO.W.0036.000000T0000Z-060313T0315Z/ PETTIS MO-JOHNSON MO-HENRY MO- 832 PM CST SUN MAR 12 2006 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN HENRY...SOUTHERN JOHNSON AND WESTERN PETTIS COUNTIES UNTIL 915 PM CST... AT 829 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LARGE TORNADO IN CHILHOWEE. THIS TORNADO WAS LOCATED NEAR CHILHOWEE...OR 13 MILES SOUTH OF WARRENSBURG...MOVING EAST AT 50 MPH. THE TORNADO WILL BE NEAR... 7 MILES NORTH OF WINDSOR AND 7 MILES SOUTH OF WHITEMAN AFB BY 845 PM CST. GREEN RIDGE AND 8 MILES SOUTH OF LA MONTE BY 855 PM CST. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY LAT...LON 3862 9404 3845 9393 3855 9332 3887 9342 $$ SF
000 WWUS53 KEAX 130252 RRA SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 851 PM CST SUN MAR 12 2006 MOC083-101-159-130315- /O.CON.KEAX.TO.W.0036.000000T0000Z-060313T0315Z/ PETTIS MO-JOHNSON MO-HENRY MO- 851 PM CST SUN MAR 12 2006 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN HENRY...SOUTHERN JOHNSON AND WESTERN PETTIS COUNTIES UNTIL 915 PM CST... AT 848 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED NEAR WHITEMAN AFB...MOVING NORTHEAST AT 50 MPH. THE TORNADO WILL BE NEAR... LA MONTE BY 900 PM CST. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY LAT...LON 3862 9404 3845 9393 3855 9332 3887 9342 $$ SF
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Mar 12, 3:40 PM CST, 4 hours 44 minutes earlier.
Area forecast discussion, Mar 12, 3:40 PM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 340 PM CST SUN MAR 12 2006 .DISCUSSION... SEVERE WEATHER ONGOING AT THIS TIME. AS SURFACE LOW EXITS THIS EVENING...SO WILL THE THUNDERSTORMS. HAVE TAPERED OFF POPS FROM WEST TO EAST DURING THE EVENING. IF DRYLINE DOES NOT IGNITE IN SOUTHEAST KANSAS IN THE CU FIELDS THIS AFTERNOON...MAY BE ABLE TO TAKE TSRA OUT OF FORECAST A BIT EARLIER. SEEING WINDS SHIFTING MORE TO THE SOUTHWEST...AND DEWPOINT DEPRESSION INCREASING. IF DRYLINE LIGHTS UP...SHOULD BE IN THE NEXT 2 HOURS. PRECIP WILL WRAP AROUND THE BACK SIDE OF THE LOW OVERNIGHT...BUT NOT EXPECTING MUCH IN THE WAY OF PRECIP WITH THAT EXCEPT POSSIBLY IN EXTREME NORTHERN MO. HAVE JUST SLIGHT CHANCE POPS IN THAT AREA. WE SHOULD SEE AN EXTENSIVE STRATUS DECK HOWEVER. TEMPERATURES BEHIND THE COLD FRONT ARE MUCH COOLER...WITH LOWS TONIGHT IN THE MID 30S IN NORTHWEST MO. SHOULD SEE A LARGE TEMP GRADIENT DOWN TO CENTRAL MO. ON MONDAY...WITH THE STRATUS DECK...THE DIURNAL RANGE SHOULD ONLY BE ABOUT 10 DEG WITH A BREEZY NORTHWEST WIND. SURFACE HIGH IS IN PLACE ACROSS THE AREA ON TUESDAY WITH TEMPERATURES REBOUNDING ONLY SLIGHTLY. BY WEDNESDAY...WE SEE ANOTHER LOW DEVELOP ON THE WESTERN HIGH PLAINS. HAVE INTRODUCED PRECIP FOR WEDNESDAY NIGHT. THE GULF MOISTURE LOOKS TO BE ABLE TO GET HERE...AND MAY NEED TO BRING POPS INTO WED AFTERNOON. GFS SOUNDINGS SHOW SOME ELEVATED INSTABILITY POSSIBLE...BUT HAVE LEFT THUNDER OUT FOR NOW. HIGH PRESSURE ACROSS MOST OF THE REGION THROUGH THE REST OF THE WEEK. MID RANGE MODELS SHOWING SOME SIGNAL FOR ANOTHER FRONT TO GO THROUGH NEXT SUNDAY. HAVE PUT IN SLIGHT CHANCES THUS FAR. 27 && .PREV DISCUSSION... 415 AM SUN... COMPLEX WEATHER SCENARIO IS UNFOLDING TODAY WITH THE MAKINGS FOR A SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE FORECAST AREA. A VIGOROUS MID/UPPER LEVEL TROUGH WILL TRACK ACROSS THE CENTRAL PLAINS AND HEAD TOWARD NORTHWEST MISSOURI THIS AFTERNOON. MEANWHILE...AT THE SURFACE A WARM FRONT WILL SURGE NORTHWARD THROUGH CENTRAL MISSOURI FROM ITS CURRENT LOCATION OVER SOUTHERN MISSOURI. A DRY LINE WILL ALSO HEAD EAST FROM EASTERN KANSAS DURING THE AFTERNOON. STRONG DIFFLUENCE WILL DEVELOP ALOFT IN RESPONSE TO A 140KT+ UPPER JET. CURRENTLY A FEW RADAR ECHOES HAVE BEEN NOTED OVER THE SOUTHEAST PORTION OF THE FORECAST AREA...IN ASSOCIATION WITH INCREASING MID LEVEL ISENTROPIC LIFT. HAVE INCLUDED A LOW END CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS THIS MORNING AS THE AREA OF ISENTROPIC LIFT SPREADS NORTHWARD. ATTENTION THEN TURNS TO CONVECTIVE INITIATION THIS AFTERNOON. AM ANTICIPATING AN AREA OF CONVECTION TO DEVELOP FROM THE WARM FRONT AND SOUTH ALONG THE LEADING EDGE OF THE ADVANCING DRYLINE BEGINNING IN THE EARLY AFTERNOON. MANY FAVORABLE SEVERE WEATHER PARAMETERS ARE FORECAST TO BE IN PLACE SO IT SHOULDNT TAKE LONG FOR STORMS TO BECOME SEVERE ONCE THEY DEVELOP. THERE IS A DEFINITE LARGE HAIL AND DAMAGING WIND THREAT WITH THE ANTICIPATED SUPERCELLULAR STORMS...AND A TORNADIC THREAT ESPECIALLY NEAR THE WARM FRONT WHERE LOW LEVEL WINDS WILL BE MORE BACKED AND EHI VALUES REACH THE 3 TO 4 RANGE. MAIN NEGATIVE FACTOR THE STORMS MUST OVERCOME IS THE EXCEPTIONAL SHEAR MAGNITUDE...WHICH IS PROGGED TO BE IN EXCESS OF 80 KNOTS FROM 0-6KM ACROSS NORTHERN MISSOURI. THE MOVEMENT OF THE WARM FRONT THIS MORNING WILL WARRANT WATCHING...AS ANY SLOWER MOVEMENT THAN PROGGED BY THE EARLIER MODEL RUNS WOULD SHIFT THE SEVERE/TORNADIC THREAT FURTHER SOUTH THAN NORTHERN MISSOURI. STORMS ARE THEN ANTICIPATED TO DEVELOP INTO A SQUALL LINE THAT WILL TRACK EAST/NORTHEAST ACROSS THE REMAINDER OF THE FORECAST AREA THIS EVENING. THE TRAILING COLD FRONT WILL SWING ACROSS THE FORECAST AREA AFTER MIDNIGHT AND INTO THE EARLY MORNING HOURS MONDAY. CANT RULE OUT SOME LIGHT PRECIPITATION ON THE BACKSIDE OF THE DEPARTING SYSTEM...MAINLY OVER NORTHER MISSOURI MONDAY. OTHERWISE...TEMPERATURES WILL COOL SIGNIFICANTLY TONIGHT AND ACTUALLY HEAD BACK TOWARD NORMAL FOR THE FIRST PART OF THE WORK WEEK. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Mar 12, 12:56 PM CST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 PM CST SUN MAR 12 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1256 PM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER EXPLOSIVE ROUND OF SEVERE WEATHER WILL COME THROUGH THIS AFTERNOON. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE LONG- TRACKED TORNADOES...DAMAGING WINDS...AND LARGE HAIL INTO THE EVENING HOURS. THESE STORMS ARE FIRING ALONG A DRY LINE THAT IS LOCATED IN EAST CENTRAL KANSAS. ONCE THE STORMS DEVELOP...THEY WILL QUICKLY BECOME SUPERCELLULAR AND MOVE INTO MISSOURI. THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. SIGNIFICANT SEVERE WEATHER...INCLUDING THE POSSIBILITY OF DESTRUCTIVE TORNADOES...IS EXPECTED TO DEVELOP. PERSONS ARE URGED TO BE READY TO REACT QUICKLY SHOULD A WARNING BE ISSUED FOR YOUR AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED ACROSS THE OUTLOOK AREA THROUGH THE EVENING. 27
In the hours before
Local storm report, Mar 12, 8:07 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 3 SW CONCORDIA 38.95N 93.62W
03/12/2006 E2.50 INCHES LAFAYETTE MO TRAINED SPOTTER
0806 PM TORNADO 5 N KNOB NOSTER 38.84N 93.57W
03/12/2006 JOHNSON MO OFFICIAL NWS OBS
TORNADO ON THE GROUND WITH DEBRIS
&&
GALocal storm report, Mar 12, 8:07 PM CST, 17 minutes before
STLLSREAX DEF
TTAA00 KEAX DDHHMM
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 3 SW CONCORDIA 38.95N 93.62W
03/12/2006 E2.50 INCHES LAFAYETTE MO TRAINED SPOTTER
0804 PM TORNADO 5 N KNOB NOSTER 38.84N 93.57W
03/12/2006 JOHNSON MO OFFICIAL NWS OBS
TORNADO ON THE GROUND WITH DEBRIS
&&
GALocal storm report, Mar 12, 8:10 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0758 PM FUNNEL CLOUD 2 NW HARDIN 39.29N 93.88W
03/12/2006 RAY MO EMERGENCY MNGR
&&
21Local storm report, Mar 12, 8:11 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
811 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL EMMA 38.97N 93.50W
03/12/2006 E2.75 INCHES LAFAYETTE MO TRAINED SPOTTER
&&
GALocal storm report, Mar 12, 8:15 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
815 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL HARRISONVILLE 38.65N 94.35W
03/12/2006 E1.75 INCHES CASS MO FIRE DEPT/RESCUE
0811 PM TORNADO 3 W URICH 38.47N 94.05W
03/12/2006 HENRY MO PUBLIC
TORNADO WEST OF URICH...SOUTH OF CREIGHTON
&&
GALocal storm report, Mar 12, 8:24 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 2 W BUTLER 38.25N 94.37W
03/12/2006 E1.50 INCHES BATES MO EMERGENCY MNGR
&&
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 6:23 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb | 37 min |
| Mar 12, 6:24 PM CST | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson | 51 min |
| Mar 12, 6:34 PM CST | Tornado Warning | EAX | Buchanan, Clay, Clinton, Platte | 26 min |
| Mar 12, 6:38 PM CST | Severe Thunderstorm Warning | EAX | Cass | 37 min |
| Mar 12, 6:42 PM CST | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 33 min |
| Mar 12, 6:44 PM CST | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 15 min |
| Mar 12, 6:45 PM CST | Severe Thunderstorm Warning | EAX | Platte | 45 min |
| Mar 12, 6:52 PM CST | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 23 min |
| Mar 12, 6:53 PM CST | Severe Thunderstorm Warning | EAX | Clay, Ray | 37 min |
| Mar 12, 6:55 PM CST | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette, Ray | 35 min |
| Mar 12, 6:56 PM CST | Tornado Warning | EAX | Caldwell, Clinton, Daviess, Ray | 34 min |
| Mar 12, 7:03 PM CST | Severe Thunderstorm Warning | EAX | Cass, Johnson | 42 min |
| Mar 12, 7:13 PM CST | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 62 min |
| Mar 12, 7:13 PM CST | Tornado Warning | EAX | Cass, Johnson | 32 min |
| Mar 12, 7:20 PM CST | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Sullivan | 25 min |
| Mar 12, 7:22 PM CST | Severe Thunderstorm Warning | EAX | Bates, Cass | 38 min |
| Mar 12, 7:25 PM CST | Severe Thunderstorm Warning | EAX | Clay, Clinton, Ray | 35 min |
| Mar 12, 7:26 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Livingston | 34 min |
| Mar 12, 7:31 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Lafayette, Ray | 29 min |
| Mar 12, 7:32 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, Grundy, Livingston | 43 min |
| Mar 12, 7:34 PM CST | Tornado Warning | EAX | Johnson, Pettis | 41 min |
| Mar 12, 7:36 PM CST | Tornado Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 24 min |
| Mar 12, 7:38 PM CST | Tornado Warning | EAX | Bates, Henry | 37 min |
| Mar 12, 8:00 PM CST | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 60 min |
| Mar 12, 8:01 PM CST | Tornado Warning | EAX | Adair, Linn, Putnam, Sullivan | 29 min |
| Mar 12, 8:02 PM CST | Tornado Warning | EAX | Bates, Cass, Henry, Johnson | 28 min |
| Mar 12, 8:07 PM CST | Tornado Warning | EAX | Cooper, Johnson, Lafayette, Pettis, Saline | 38 min |
| Mar 12, 8:10 PM CST | Tornado Warning | EAX | Carroll, Ray | 35 min |
| Mar 12, 8:12 PM CST | Tornado Warning | EAX | Putnam, Schuyler | 33 min |
| Mar 12, 8:18 PM CST | Severe Thunderstorm Warning | EAX | Linn, Livingston, Macon | 42 min |
| Mar 12, 8:23 PM CST | Tornado Warning | EAX | Adair, Putnam, Schuyler | 29 min |
| Mar 12, 8:29 PM CST | Tornado Warning | EAX | Bates, Cass, Henry, Johnson | 31 min |
| Mar 12, 8:32 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Livingston | 41 min |
| Mar 12, 8:37 PM CST | Tornado Warning | EAX | Howard, Randolph, Saline | 23 min |
| Mar 12, 8:43 PM CST | Tornado Warning | EAX | Johnson, Pettis | 62 min |
| Mar 12, 8:46 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Lafayette | 15 min |
| Mar 12, 8:48 PM CST | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Schuyler, Sullivan | 42 min |
| Mar 12, 8:49 PM CST | Severe Thunderstorm Warning | EAX | Cass, Jackson, Lafayette | 27 min |
| Mar 12, 8:54 PM CST | Tornado Warning | EAX | Howard, Randolph | 51 min |
| Mar 12, 8:58 PM CST | Severe Thunderstorm Warning | EAX | Cooper, Johnson, Pettis, Saline | 33 min |
| Mar 12, 9:00 PM CST | Severe Thunderstorm Warning | EAX | Linn, Macon | 32 min |
| Mar 12, 9:10 PM CST | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 22 min |
| Mar 12, 9:14 PM CST | Tornado Warning | EAX | Cooper, Howard, Saline | 61 min |
| Mar 12, 9:20 PM CST | Tornado Warning | EAX | Cass, Henry, Johnson | 40 min |
| Mar 12, 9:24 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Ray | 27 min |
| Mar 12, 9:36 PM CST | Tornado Warning | EAX | Johnson, Lafayette, Pettis, Saline | 24 min |
| Mar 12, 9:41 PM CST | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 64 min |
| Mar 12, 9:59 PM CST | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Pettis, Saline | 46 min |
| Mar 12, 10:11 PM CST | Severe Thunderstorm Warning | EAX | Cass, Henry, Jackson, Johnson, Lafayette, Pettis and 1 more | 34 min |
| Mar 12, 10:28 PM CST | Tornado Warning | EAX | Bates, Cass, Henry, Johnson | 32 min |
| Mar 12, 10:34 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Ray, Saline | 41 min |
| Mar 12, 10:41 PM CST | Severe Thunderstorm Warning | EAX | Bates | 34 min |
| Mar 12, 10:45 PM CST | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Lafayette, Pettis, Saline | 45 min |
| Mar 12, 10:52 PM CST | Tornado Warning | EAX | Bates, Cass, Henry, Johnson | 23 min |
| Mar 12, 11:00 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Howard, Lafayette, Linn, Macon and 1 more | 59 min |
| Mar 12, 11:08 PM CST | Tornado Warning | EAX | Henry, Johnson | 22 min |
| Mar 12, 11:25 PM CST | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 43 min |
| Mar 12, 11:26 PM CST | Severe Thunderstorm Warning | EAX | Henry | 19 min |
| Mar 12, 11:38 PM CST | Severe Thunderstorm Warning | EAX | Adair, Chariton, Howard, Macon, Randolph | 33 min |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.